The Cause Of Late Menstruation But Negative Test Results?
, I want to ask again. I have not been pregnant for 7 months, I have been late for 5 days but the test pack is negative. I had my 9th month yesterday on 17 September 2018. Well, the 8th month was pepper 19 August. whether late menstruation is the effect of Ovacer, Biocal, and folavit drugs
Thank you for asking HealthReplies.com.
Irregular menstrual cycles can be influenced by various factors. Medicines that you consume generally contain vitamins and minerals that both function to maintain and increase fertility. Therefore, taking this drug should actually make menstruation more regular, not the other way around.
If your periods are often late, this condition may be caused by:
Physical fatigue, for example due to heavy work or too much exercise
Body weight is not ideal, can be too fat or too thin
Unhealthy diet, such as anorexia, bulimia, lack of antioxidants
Using certain contraceptives, such as hormonal contraception
Suffering from a disease, such as thyroid gland disorders, ovarian cysts, pituitary gland disorders, and so on
Determine whether the menstrual delay you are experiencing is related to pregnancy or you cannot do it one way or another by doing a test pack. Ideally, this test pack is carried out after a delay in menstruation of up to 1 week or more. Therefore, if you do a testpack on the fifth day of the delay in menstruation, and the results are negative, you should repeat the testpack again 3 to 7 days to be sure.
Here are the first steps you can take to make menstruation run more regularly:
Eat more vegetables and fruit
Do not over consume instant foods and preservatives
Drink lots of water
Maintain ideal body weight
Manage stress wisely
If with the steps above menstruation still doesn't come, while the results of the test pack you did remain negative after being repeated several times, don't hesitate to go to a doctor or gynecologist so that a more in-depth examination is carried out regarding your condition.
I hope this helps.